# SDR SWAA2016020148538

- Difficulty date: December 17, 2015
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Beam
- Part number: 0320211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WALKING BEAM ARM ACTUATOR CORRODED.  REPAIRED BEAM IAW CMM.
